Hi i was diagnosed with Raynauds (primary i think) 16 years ago, i've been on and off nifidepine for this long (to conceive, side effects) but for the last 6 month i have had numerous spots filled with pus on one foot, that are mostly on the sole but also on the top of my foot. When the pus drains the skin goes very dry and flakes off, i also seemed to start with very dry skin at the sametime. My Gp informed me that they are "just infected spots" and gave me some antibiotic cream to apply 4 times a day. I returned a month later as more spots had appeared my GP just said "what are you concerned about ?". I have now had spots continuously for the last 2 months, spots seem to disappear and new ones appear elsewhere on my foot. I'm finding it hard to keep my feet moisturised and apply antibiotic cream, i think my GP just could not be bothered . I'm just wondering if anyone else has experienced this ?? OR if it is connected to Raynauds
Last edited by beks1691
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.